# SDR DALA2017083006454

- Difficulty date: August 29, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 73,026 hours, 8,880 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Dirty
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK DOOR ON AIRCRAFT LEFT IS DIFFICULT TO ARM. DOOR ARMING HANDLE IS BINDING IN MANUAL POSITION. CLEANED AND LUBRICATE DOOR ARMING MECHANISM, OPS CHK'D NORMAL AND SECURED.
